# SDR O2GA2021110187401

- Difficulty date: October 20, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Beech B300
- Aircraft serial: FL119
- Aircraft time: 2,674 hours, 2,248 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING OCF FLIGHT DEPARTING OUT OF KSMF. AFTER BEING AIRBORNE FOR ABOUT 2 MINUTES, ALL SYSTEMS SEEMED NORMAL. CLIMBING THROUGH 2,500 FEET NOTICED A STRONG STENCH THAT SMELLED LIKE ELECTRICAL SMOKE. EMERGENCY WAS DECLARED AND RETURNED TO SMF. LANDING WAS UNEVENTFUL. MAINTENANCE INSPECTED LEFT AND RIGHT FLOW PACKS FOR SECURITY. INSPECTED LEFT AND RIGHT HEAT EXCHANGERS AND BLEED AIR DUCTING. NO DEFECTS NOTED. PERFORMED ENGINE RUNS AND OPERATED ENVIRO SYSTEM FOR 1 HOUR WITH NO DEFECTS NOTED. AIRCRAFT WAS RETURNED TO SERVICE PENDING OPERATIONAL CHECK FLIGHT FOR PRESSURIZATION SYSTEM.
